# SDR PIDA07019

- Difficulty date: April 19, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 31,064 hours, 25,583 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Wedge
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, DISCOVERED A NICK IN THE TRAILING EDGE OF THE RUDDER APPROXIMATELY 86 INCHES FROM THE LOWER END.  REPAIRED DAMAGE PER SRM 51-40-15 REPAIR 11 AND BOEING MESSAGES 1-317406998-1, -7, -8, -9, -10, AND -11 WITH FAA DOA APPROVED 8100-9 DATED APR 19, 2007.
